Show simple item record

dc.contributor.authorWu, Ying
dc.contributor.authorCook, Richard 14:19:48 (GMT) 14:19:48 (GMT)
dc.descriptionThis is a pre-copyedited, author-produced PDF of an article accepted for publication in Biostatistics following peer review. The version records “Wu Y and Cook RJ (2022), Assessing the accuracy of predictive models with interval-censored data, Biostatistics, 23 (1): 18–33”. DOI: 10.1093/biostatistics/kxaa011 is available online at:
dc.description.abstractWe develop methods for assessing the predictive accuracy of a given event time model when the validation sample is comprised of case K interval-censored data. An imputation-based, an inverse probability weighted (IPW), and an augmented inverse probability weighted (AIPW) estimator are developed and evaluated for the mean prediction error and the area under the receiver operating characteristic curve when the goal is to predict event status at a landmark time. The weights used for the IPW and AIPW estimators are obtained by fitting a multistate model which jointly considers the event process, the recurrent assessment process, and loss to follow-up. We empirically investigate the performance of the proposed methods and illustrate their application in the context of a motivating rheumatology study in which human leukocyte antigen markers are used to predict disease progression status in patients with psoriatic arthritis.en
dc.description.sponsorshipNational Natural Science Foundation of China, Grant 11701295 (to YW) || Discovery Grants from the Natural Science and Engineering Research Council of Canada, RGPIN 155849 (to RJC) || Canadian Institutes of Health Research, FRN 13887 (to RJC)en
dc.publisherOxford University Pressen
dc.rightsAttribution 4.0 International*
dc.subjectAugmented inverse probability weighted estimator, intermittent assessment, interval censoring, inverse probability weighted estimator, prediction error, ROC curveen
dc.titleAssessing the accuracy of predictive models with interval-censored dataen
uws.contributor.affiliation1Faculty of Mathematicsen
uws.contributor.affiliation2Statistics and Actuarial Scienceen

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International


University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages